Generic vanishing and minimal cohomology classes on abelian fivefolds

Sebastian Casalaina-Martin, Mihnea Popa, Stefan Schreieder

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We classify GV-subschemes of five-dimensional ppavs, proving the main conjecture in a work by Pareschi and the second author in this case. This result is implied by a more general statement about subvarieties of minimal cohomology class whose sum is a theta divisor.

Original languageEnglish (US)
Pages (from-to)553-581
Number of pages29
JournalJournal of Algebraic Geometry
Volume27
Issue number3
DOIs
StatePublished - Jan 1 2018

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Generic vanishing and minimal cohomology classes on abelian fivefolds'. Together they form a unique fingerprint.

  • Cite this